Linear and nonlinear field equations
Journées équations aux dérivées partielles, (1987), article no. 14, 8 p.
@article{JEDP_1987____A14_0,
     author = {Klainerman, Sergi\`u},
     title = {Linear and nonlinear field equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0653.35079},
     mrnumber = {89d:53125},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A14_0}
}
Klainerman, Sergiu. Linear and nonlinear field equations. Journées équations aux dérivées partielles,  (1987), article  no. 14, 8 p. http://www.numdam.org/item/JEDP_1987____A14_0/

[1] S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equation, Comm. Pure Appl. Math. 38, p. 321-332, (1985). | MR 86i:35091 | Zbl 0635.35059

[2] D. Christodoulou, Global solutions of non linear hyperbolic equations for small data. Comm. Pure Appl. Math. 1986. | Zbl 0612.35090

[3] S. Klainerman, The null conditionand global to non linear wave equations, Lecture in Appl. Math. Vol. 23, p. 296-326 (1986). | MR 87h:35217 | Zbl 0599.35105

[4] D. Christodoulou and S. Klainerman, Uniform decay estimates for linear field equations in Minkowski space. Preprint.

[5] S. Klainerman, Einstein geometry and hyperbolic equations, Proc. of the Int. Conf. in P.D.E. Madison 1985. | Zbl 0659.35087